# SDR CA010706018

- Difficulty date: May 13, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330333
- Condition: Cracked
- Location: L/H Windshield
- Component: Flight Compartme, Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT WINDSHIELD CRACKED. WINDSHIELD REPLACED.
